Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 193872, 7 pages
http://dx.doi.org/10.1155/2008/193872
Research Article

A New Part-Metric-Related Inequality Chain and an Application

1School of Computer and Information, Chongqing Jiaotong University, Chongqing 400074, China
2College of Computer Science, Chongqing University, Chongqing 400044, China
3Department of Computer Science, Hong Kong Baptist University, Kowloon, Hong Kong

Received 28 September 2007; Accepted 6 November 2007

Academic Editor: Stevo Stevic

Copyright © 2008 Xiaofan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofan Yang, Fangkuan Sun, and Yuan Yan Tang, “A New Part-Metric-Related Inequality Chain and an Application,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 193872, 7 pages, 2008. https://doi.org/10.1155/2008/193872.